# SDR ASOA20140318045

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 25,664 hours, 15,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT LIGHT AT THE RT EMERGENCY EXIT ROW WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE ACFT, OPERATIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
